MathSciNet Relay Station
MathSciNet bibliographic data
MR935715 (89f:46118) 46L10 (47D05 47D25)
Powers, Robert T. A nonspatial continuous semigroup of $*$-endomorphisms of ${\germ B}({\germ H})$. Publ. Res. Inst. Math. Sci. 23 (1987), no. 6, 1053–1069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement